Discussions By Condition: Endocrine conditions

heat intolerance

Posted In: Endocrine conditions 6 Replies
  • Posted By: franklin
  • February 26, 2008
  • 02:15 PM

Since being on synthroid/lev. I have increasingly become extremely intolerant of heat, being in the sun, warm rooms. Immediately extreme flushing, weakness, dizzy-It has drastically changed my life and what I am able to do. Has anyone experienced this and what have you done to improve the condition?

Reply Flag this Discussion

6 Replies:

  • Hi, Can appreciate your frustration. I have the same problem and it has created a real problem. I am wet all the time. My hair drips. I have logged onto hypothalmus info on computer and it creates more questions. I cannot get my Endo to do anything. I had graves disease and after radition, 8 years ago, I still have same symptoms. I am trying to find new Endo and if not will go to Shands in Gainesville. I will let you know if I find out anything. Good Luck You might want to have your sugar tested.Realtor.1
    REALTOR.1 3 Replies Flag this Response
  • I went to the endo. last week and he felt I am hypersensitive to synthroid. He also felt that my levels were not off enough to have even needed it in the first place. Don't know if it's just in my head but the heat doesn't seem to be bothering me like it had and I'm able to be outside some already :) Hope it continues to improve - don't know if this helps you any but could it be some side effect of your medicine????
    franklin 1 Replies Flag this Response
  • Thanks for your reply. That is something I have not heard before. I have always been sensitive to meds and I am allergic to many. I will pursue that avenue. Thanks so much.Realtor.1
    REALTOR.1 3 Replies Flag this Response
  • Please note I have metabolic disorder and have had heat intolerance all my life. However, I have hypothyroid too. I take the armorthyroid and it does not help reduce the sweating. No other good word. Am sick of it. I have talked to all the reasearchers. I have a problem metabolically and I am on several medications that inhance excluding thyroid. So I stay dripping wet and fight yeastie beasties. Good luck, all these years no doctor could give me solutions that would not harm me. I sweat all over my body....not just in the fashionable places. :mad:
    Abbydoodle 138 Replies Flag this Response
  • Hi, Thanks for your reply. It is truly a nightmare being wet all the time. I have a new Endo and she is checking me for Cushings Disease and Acomeglia. My symptoms fit both and I am very anxious to find out anything. I will update you with my results. You never know, it might be a breakthru for a doctor to listen to the patient. Thanks again and good luck.
    REALTOR.1 3 Replies Flag this Response
  • Realtor1 Please don't think I am bad mouthing the doctors. I have a very very rare metabolic disorder that is the root cause of all the sibling disorders or diseases including the thyroid issues. I specifically refused to take synthroid because there are some problems with it and I did not need any more. I try to take bioidentical if I can. My Metabolic/Genetic/Cell Bioligist Specialist is okay with that as are my other 14 doctors. I understand about getting them to listen. You would not believe how many frogs or dog butts I have kissed to finally have the right diagnosis and treatment.
    Abbydoodle 138 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.